# SDR DALA2022102006791

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1936 S1-2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DENT ON EXTERNAL AFT FUSELAGE, STA. 1936, BTW S-1 AND S-2L. CORRECTIVE ACTION: SUMMARY OF NRC 00016- DENT ON EXTERNAL AFT FUSELAGE, STA. 1936, BTW S-1 AND S-2L WAS REPAIRED PER ER/A 602913-14 REV. ORIGINAL SECTION 1 PRI 602913-14 REV. 0. (2457882)
